# SDR UALA2008111301950

- Difficulty date: April 4, 2008
- Submitted: December 22, 2008
- Operation: Air carrier
- Aircraft: N783UA
- Make and model: Boeing 777222
- Aircraft serial: 26950
- Aircraft time: 49,139 hours, 7,315 cycles
- Engine: Pwa PW40903
- Engine time: 13,346 hours, 1,847 cycles
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Connector
- Condition: Dirty
- Location: Fmu
- Part time: 13,346 hours, 1,847 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ENG FUEL VALVE L LEFT HIGH PRESSURE (HP) FUEL SHUTOFF VALVE POSITION DISAGREES WITH COMMANDED POSITION.  ACP'D FMU ELECT WIRES AND CONNECTORS SECURITY, CLEANED CONNECTORS AT FUEL METERING UNIT AND ENG START CHK OK.  A/C OKAY FOR SERVICE.
